# SDR AALA20091202TUL13

- Difficulty date: December 2, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 58,526 hours, 24,772 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO VERTICAL STABILIZER ATTACH ANGLE CRACKED.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLE PER AARD 53-10-00-2.
